It is currently Sun Aug 20, 2017 12:10 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
 Post subject: Dosing question
PostPosted: Sat Jul 14, 2012 8:24 pm 
Offline
Average Poster
Average Poster

Joined: Fri Jul 13, 2012 7:55 pm
Posts: 9
I'm back with another problem. I plan on calling my doctor on Monday, but I'm hoping to get advice now. Today is my first day. I took .25 sub at 10:30 this a.m. At 3:00 p.m. Got antsy irritable took .25 and kind of slept on and off till 6:00. At 8:00 got antsy irritable took .25. I feel like I'm following a way to familiar drug pattern and it sucks! If subs have such a long life I should be able to take one dose in morning and not think about it again all day right? I hesitated all day to not take too much and now all together I think I took too much. Thinking about starting tomorrow at half a strip and go all day. Should there be some irritability and discomfort that I should just suck it up and deal with? Thanks for any advice you can give me.


Top
 Profile  
 
 Post subject:
PostPosted: Sun Jul 15, 2012 12:45 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
Hey Shellre,

I think you're not getting a full days coverage from your Suboxone because of the small(?) dose you're on. I'm pretty sure the antsy irritable feelings you're getting are wd from your previous drug of choice.

Could you clarify your dose for us. Did you take .25mg 3 times (total .75mg) or .25 of a 2mg strip 3 times (total 1.5mg) or .25 3 times of an 8mg strip (6mg total).

If you're only taking a total of .75mg to 1.5mg, I'm gonna go ahead and say your dose is just too low right now. You could adjust it higher, stabilize, then try lowering it from there.

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
 Post subject:
PostPosted: Sun Jul 15, 2012 2:16 pm 
Offline
Average Poster
Average Poster

Joined: Fri Jul 13, 2012 7:55 pm
Posts: 9
Thanks for the response Romeo. I was talking about quarters of an 8 mg strip. I took the first 1/4 yesterday morning, felt irritable so took another 1/4 and was extremely tired in a sleeping but not really state. I took another 1/4 last night for a total of 3/4 of 8 mgs. Today I took 1/4 this morning. I've been really lightheaded all day and am having some trouble concentrating. I'm also irritable but I'm wondering if that's just my body craving the Vic's? I'm worried if I take too much I'll be sleepy which won't work because I go back to work tomorrow. I think if I were to take anymore right now it would be to get rid of irritable mood. Isn't that like why I took my doc? I don't want to fall in that habit again.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group